m+Medelevator.RU
← Поиск публикаций
Critical care medicine · 1975

Hemoglobinemia in heroin overdose patients.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Smith W R, Glauser F L

Аннотация

Four heroin-overdosed patients presented with coma, elevated serum enzymes (creatine phosphokinase (CPK) and serum glutamic oxaloacetic transaminase (SGOT), and increased levels of plasma free hemoglobin. In two patients marked myoglobinuria was also detected. The plasma free hemoglobin returned to normal levels by the 3rd hospital day. Since coma may eventuate in compression of muscles, we suggest that the disruption of erythrocytes occurs as they traverse these ischemic areas.

Предметные рубрики MeSH